Benner
ضحى عبد الأمير عباده ( مدرس )
كلية التربية للبنات - الرياضيات
[email protected]
 
 
 
plete Separable Spaces with S^*-Valued Metric and Separable Banach S^*-Vector Lattices
تحميل
بحث النوع:
علوم التخصص العام:
Dhuha Abdulameer Kadhim اسم الناشر:
Ali Hussain Battor and Zeinab Hassan Abood اسماء المساعدين:
Global Journal of Mathematics الجهة الناشرة:
Vol 7, No 2  
2016 سنة النشر:

الخلاصة

The main purpose of this paper is to study the complete separable space with -valued metricand separable Banach -vector latticesand to give a necessary facts about this concept, where is the ring of all real measurable functions on [0,1].